Alert archive / Nevada / Wind Advisories in 2006
Wind Advisory 25, NWS Las Vegas, NV
NWS Las Vegas, NV issued this wind advisory at Sep 14, 2006, 3:17 PM PDT for Clark County, Lincoln County, Nye County, Nevada; Mohave County, Arizona; Inyo County, San Bernardino County, California. It took effect at Sep 15, 2006, 3:03 AM PDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Sep 14, 2006, 3:17 PM PDT (22:17 UTC)
- In effect from
- Sep 15, 2006, 3:03 AM PDT
- Expired
- Sep 16, 2006, 12:00 AM PDT
- In force
- 21 hr
- Issued by
- NWS Las Vegas, NV
Counties Mohave County, AZ, Inyo County, CA, San Bernardino County, CA, Clark County, NV, Lincoln County, NV, Nye County, NV
The radar
The Las Vegas radar (KESX), 110 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Mercury/Desert R, NV (KDRA), launched 12:00Z, 10.3 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 81 J/kg
- Mixed-layer CIN
- -167 J/kg
- Mixed-layer LCL
- 3225 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KVEF 142217 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 317 PM PDT THU SEP 14 2006 CAZ523-525-150400- /O.NEW.KVEF.WI.Y.0025.060915T1600Z-060916T0400Z/ /O.CON.KVEF.WI.Y.0024.000000T0000Z-060915T0400Z/ WESTERN MOJAVE DESERT-MORONGO BASIN- INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FT IRWIN... MORONGO VALLEY...YUCCA VALLEY...JOSHUA TREE...TWENTYNINE PALMS 317 PM PDT THU SEP 14 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 9 AM TO 9 PM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 9 PM PDT FRIDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. A STRONG LOW PRESSURE SYSTEM OVER THE PACIFIC NORTHWEST WILL BRING STRONG WESTERLY WINDS TO THE MOJAVE DESERT INTO THIS EVENING. WINDS WILL REMAIN 25 TO 35 MPH WITH FREQUENT GUSTS TO 45 MPH UNTIL LATER TONIGHT WHEN THEY WILL START TO DIMINISH. VERY WINDY CONDITIONS ARE EXPECTED TOMORROW AS AN ASSOCIATED SYSTEM MOVES ACROSS THE AREA. GUSTS TO 45 MPH CAN BE EXPECTED. THESE WINDS MAY CAUSE AREAS OF BLOWING AND DRIFTING SAND AND DUST...WHICH CAN RAPIDLY LOWER VISIBILITIES. DRIVERS SHOULD BE PREPARED FOR THESE STRONG WINDS...WHICH CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND/OR FREQUENT WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ519-520-150400- /O.NEW.KVEF.WI.Y.0025.060915T1600Z-060916T0400Z/ /O.CON.KVEF.WI.Y.0024.000000T0000Z-060915T0400Z/ EASTERN SIERRA SLOPES-OWENS VALLEY- INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY...BISHOP... INDEPENDENCE...LONE PINE 317 PM PDT THU SEP 14 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 9 AM TO 9 PM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 9 PM PDT FRIDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. A STRONG LOW PRESSURE SYSTEM OVER THE PACIFIC NORTHWEST WILL BRING STRONG WESTERLY WINDS TO THE MOJAVE DESERT INTO THIS EVENING. WINDS WILL REMAIN 25 TO 35 MPH WITH FREQUENT GUSTS TO 45 MPH UNTIL LATER TONIGHT WHEN THEY WILL START TO DIMINISH. VERY WINDY CONDITIONS ARE EXPECTED TOMORROW AS AN ASSOCIATED SYSTEM MOVES ACROSS THE AREA. GUSTS TO 45 MPH CAN BE EXPECTED. THESE WINDS MAY CAUSE AREAS OF BLOWING AND DRIFTING SAND AND DUST...WHICH CAN RAPIDLY LOWER VISIBILITIES. DRIVERS SHOULD BE PREPARED FOR THESE STRONG WINDS...WHICH CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND/OR FREQUENT WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ AZZ001>003-036-CAZ521-522-524-526-527-NVZ016>022-150630- /O.NEW.KVEF.WI.Y.0025.060915T1600Z-060916T0400Z/ NORTHWEST PLATEAU-LAKE HAVASU AND FORT MOHAVE-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-EASTERN MOJAVE DESERT-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-RED ROCK CANYON-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- INCLUDING THE CITIES OF...COLORADO CITY... PIPE SPRING NATIONAL MONUMENT...TUWEEP...MT TRUMBULL... WESTERN GRAND CANYON...LAKE HAVASU...TOPOCK...NEEDLES...KINGMAN... GOLDEN VALLEY...HUALAPAI RESERVATION...DOLAN SPRINGS... VALENTINE...WIKIEUP...FURNACE CREEK...STOVEPIPE WELLS... SHOSHONE...TECOPA...BAKER...MOHAVE NATIONAL PRESERVE...MESQUITE... OVERTON...MOAPA...PAHRUMP...INDIAN SPRINGS...DESERT ROCK... AMARGOSA VALLEY...THE TOWN OF MT CHARLESTON...LAS VEGAS... NORTH LAS VEGAS...HENDERSON...BOULDER CITY...LAUGHLIN... BULLHEAD CITY...HOOVER DAM...PRIMM...JEAN...SEARCHLIGHT... CAL-NEV-ARI 317 PM PDT THU SEP 14 2006 /317 PM MST THU SEP 14 2006/ ...WIND ADVISORY IN EFFECT FROM 9 AM PDT /9 AM MST/ TO 9 PM PDT /9 PM MST/ FRIDAY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM PDT /9 AM MST/ TO 9 PM PDT /9 PM MST/ FRIDAY. THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 9 PM PDT FRIDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. A STRONG LOW PRESSURE SYSTEM OVER THE PACIFIC NORTHWEST WILL BRING STRONG WESTERLY WINDS TO THE MOJAVE DESERT INTO THIS EVENING. WINDS WILL REMAIN 25 TO 35 MPH WITH FREQUENT GUSTS TO 45 MPH UNTIL LATER TONIGHT WHEN THEY WILL START TO DIMINISH. VERY WINDY CONDITIONS ARE EXPECTED TOMORROW AS AN ASSOCIATED SYSTEM MOVES ACROSS THE AREA. GUSTS TO 45 MPH CAN BE EXPECTED. THESE WINDS MAY CAUSE AREAS OF BLOWING AND DRIFTING SAND AND DUST...WHICH CAN RAPIDLY LOWER VISIBILITIES. DRIVERS SHOULD BE PREPARED FOR THESE STRONG WINDS...WHICH CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND/OR FREQUENT WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
7 follow-up statements
000 WWUS75 KVEF 150408 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 908 PM PDT THU SEP 14 2006 CAZ519-520-523-525-150615- /O.EXP.KVEF.WI.Y.0024.000000T0000Z-060915T0400Z/ /O.CON.KVEF.WI.Y.0025.060915T1600Z-060916T0400Z/ EASTERN SIERRA SLOPES-OWENS VALLEY-WESTERN MOJAVE DESERT- MORONGO BASIN- INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY...BISHOP... INDEPENDENCE...LONE PINE...BARSTOW...DAGGETT...FT IRWIN... MORONGO VALLEY...YUCCA VALLEY...JOSHUA TREE...TWENTYNINE PALMS 908 PM PDT THU SEP 14 2006 ...WIND ADVISORY HAS EXPIRED... ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM PDT FRIDAY... THE WIND ADVISORY IS NO LONGER IN EFFECT. A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM PDT FRIDAY. THE WIND ADVISORY FOR THE EAST SLOPES OF THE SOUTHERN SIERRA AND THE OWENS VALLEY HAS EXPIRED AS OF 9 PM PDT. ALTHOUGH LOCAL WIND GUSTS TO NEAR 40 MPH OR GREATER WILL LIKELY BE SEEN OVERNIGHT.... FREQUENT AND WIDESPREAD STRONG WINDS ARE NO LONGER EXPECTED. THE WIND ADVISORY FOR FRIDAY BETWEEN 9 AM AND 9 PM REMAINS IN EFFECT. THE STRONG LOW PRESSURE SYSTEM MOVING SOUTH OVER THE AREA WILL CONTINUE TO BRING STRONG WINDS TO THE AREA ON FRIDAY. WIND GUSTS TO 45 MPH ARE EXPECTED TO ONCE AGAIN FORM BY LATE MORNING AND INTO THE EVENING HOURS. THESE WINDS MAY CAUSE AREAS OF BLOWING AND DRIFTING SAND AND DUST... WHICH CAN RAPIDLY LOWER VISIBILITIES. DRIVERS SHOULD BE PREPARED FOR THESE STRONG WINDS...WHICH CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND/OR FREQUENT WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. $$ AZZ001>003-036-CAZ521-522-524-526-527-NVZ016>022-150615- /O.CON.KVEF.WI.Y.0025.060915T1600Z-060916T0400Z/ NORTHWEST PLATEAU-LAKE HAVASU AND FORT MOHAVE-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-EASTERN MOJAVE DESERT-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-RED ROCK CANYON-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- INCLUDING THE CITIES OF...COLORADO CITY... PIPE SPRING NATIONAL MONUMENT...TUWEEP...MT TRUMBULL... WESTERN GRAND CANYON...LAKE HAVASU...TOPOCK...NEEDLES...KINGMAN... GOLDEN VALLEY...HUALAPAI RESERVATION...DOLAN SPRINGS... VALENTINE...WIKIEUP...FURNACE CREEK...STOVEPIPE WELLS... SHOSHONE...TECOPA...BAKER...MOHAVE NATIONAL PRESERVE...MESQUITE... OVERTON...MOAPA...PAHRUMP...INDIAN SPRINGS...DESERT ROCK... AMARGOSA VALLEY...THE TOWN OF MT CHARLESTON...LAS VEGAS... NORTH LAS VEGAS...HENDERSON...BOULDER CITY...LAUGHLIN... BULLHEAD CITY...HOOVER DAM...PRIMM...JEAN...SEARCHLIGHT... CAL-NEV-ARI 908 PM PDT THU SEP 14 2006 /908 PM MST THU SEP 14 2006/ ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM PDT /9 AM MST/ TO 9 PM PDT /9 PM MST/ FRIDAY... A STRONG LOW PRESSURE SYSTEM OVER THE PACIFIC NORTHWEST WILL BRING STRONG SOUTHWEST TO WEST WINDS TO THE AREA ON FRIDAY. WIND GUST WILL LIKELY BE BETWEEN 25 AND 35 MPH WITH GUSTS TO NEAR 45 MPH BY LATE MORNING AND REMAIN OVER THE AREA THROUGH EARLY FRIDAY EVENING. THESE WINDS MAY CAUSE AREAS OF BLOWING AND DRIFTING SAND AND DUST... WHICH CAN RAPIDLY LOWER VISIBILITIES. DRIVERS SHOULD BE PREPARED FOR THESE STRONG WINDS...WHICH CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND/OR FREQUENT WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. $$
000 WWUS75 KVEF 150630 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 1130 PM PDT THU SEP 14 2006 AZZ001>003-036-CAZ519>527-NVZ016>022-151230- /O.CON.KVEF.WI.Y.0025.060915T1600Z-060916T0400Z/ NORTHWEST PLATEAU-LAKE HAVASU AND FORT MOHAVE-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-RED ROCK CANYON-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- INCLUDING THE CITIES OF...COLORADO CITY... PIPE SPRING NATIONAL MONUMENT...TUWEEP...MT TRUMBULL... WESTERN GRAND CANYON...LAKE HAVASU...TOPOCK...NEEDLES...KINGMAN... GOLDEN VALLEY...HUALAPAI RESERVATION...DOLAN SPRINGS... VALENTINE...WIKIEUP...ASPENDELL...MT WHITNEY...BISHOP... INDEPENDENCE...LONE PINE...FURNACE CREEK...STOVEPIPE WELLS... SHOSHONE...TECOPA...BARSTOW...DAGGETT...FT IRWIN...BAKER... MOHAVE NATIONAL PRESERVE...MORONGO VALLEY...YUCCA VALLEY... JOSHUA TREE...TWENTYNINE PALMS...MESQUITE...OVERTON...MOAPA... PAHRUMP...INDIAN SPRINGS...DESERT ROCK...AMARGOSA VALLEY... THE TOWN OF MT CHARLESTON...LAS VEGAS...NORTH LAS VEGAS... HENDERSON...BOULDER CITY...LAUGHLIN...BULLHEAD CITY... HOOVER DAM...PRIMM...JEAN...SEARCHLIGHT...CAL-NEV-ARI 1130 PM PDT THU SEP 14 2006 /1130 PM MST THU SEP 14 2006/ ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM PDT /9 AM MST/ TO 9 PM PDT /9 PM MST/ FRIDAY... A STRONG LOW PRESSURE SYSTEM MOVING SOUTH OVER NEVADA WILL BRING STRONG WINDS TO THE AREA ON FRIDAY. WIND GUSTS TO 45 MPH ARE EXPECTED TO ONCE AGAIN FORM BY LATE MORNING AND INTO THE EVENING HOURS. THESE WINDS MAY CAUSE AREAS OF BLOWING AND DRIFTING SAND AND DUST...WHICH CAN RAPIDLY LOWER VISIBILITIES. DRIVERS SHOULD BE PREPARED FOR THESE STRONG WINDS...WHICH CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND/OR FREQUENT WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. $$
000 WWUS75 KVEF 151003 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 303 AM PDT FRI SEP 15 2006 NVZ015-151815- /O.EXA.KVEF.WI.Y.0025.060915T1600Z-060916T0400Z/ LINCOLN COUNTY- INCLUDING THE CITIES OF...CALIENTE...PIOCHE...PANACA...HIKO... ALAMO...RACHEL 303 AM PDT FRI SEP 15 2006 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM PDT THIS EVENING. SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH THIS AFTERNOON WITH GUSTS UP TO 45 MPH. THESE WINDS WILL BE EVEN STRONGER NEAR NORTH SOUTH ORIENTED MOUNTAIN RANGES AND CANYONS. DRIVERS SHOULD BE PREPARED FOR THESE WINDS...WHICH WILL MAKE HIGH PROFILE VEHICLES ESPECIALLY DIFFICULT TO HANDLE...AND MAY ALSO RAISE AREAS OF BLOWING DUST WHICH COULD SUDDENLY REDUCE VISIBILITY. $$ AZZ001>003-036-CAZ519>527-NVZ016>022-151815- /O.CON.KVEF.WI.Y.0025.060915T1600Z-060916T0400Z/ NORTHWEST PLATEAU-LAKE HAVASU AND FORT MOHAVE-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-RED ROCK CANYON-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- INCLUDING THE CITIES OF...COLORADO CITY... PIPE SPRING NATIONAL MONUMENT...TUWEEP...MT TRUMBULL... WESTERN GRAND CANYON...LAKE HAVASU...TOPOCK...NEEDLES...KINGMAN... GOLDEN VALLEY...HUALAPAI RESERVATION...DOLAN SPRINGS... VALENTINE...WIKIEUP...ASPENDELL...MT WHITNEY...BISHOP... INDEPENDENCE...LONE PINE...FURNACE CREEK...STOVEPIPE WELLS... SHOSHONE...TECOPA...BARSTOW...DAGGETT...FT IRWIN...BAKER... MOHAVE NATIONAL PRESERVE...MORONGO VALLEY...YUCCA VALLEY... JOSHUA TREE...TWENTYNINE PALMS...MESQUITE...OVERTON...MOAPA... PAHRUMP...INDIAN SPRINGS...DESERT ROCK...AMARGOSA VALLEY... THE TOWN OF MT CHARLESTON...LAS VEGAS...NORTH LAS VEGAS... HENDERSON...BOULDER CITY...LAUGHLIN...BULLHEAD CITY... HOOVER DAM...PRIMM...JEAN...SEARCHLIGHT...CAL-NEV-ARI 303 AM PDT FRI SEP 15 2006 /303 AM MST FRI SEP 15 2006/ ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM PDT /9 AM MST/ THIS MORNING TO 9 PM PDT /9 PM MST/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM PDT /9 AM MST/ THIS MORNING TO 9 PM PDT /9 PM MST/ THIS EVENING. SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH THIS AFTERNOON WITH GUSTS UP TO 45 MPH. THESE WINDS WILL BE EVEN STRONGER NEAR NORTH SOUTH ORIENTED MOUNTAIN RANGES AND CANYONS. DRIVERS SHOULD BE PREPARED FOR THESE WINDS...WHICH WILL MAKE HIGH PROFILE VEHICLES ESPECIALLY DIFFICULT TO HANDLE...AND MAY ALSO RAISE AREAS OF BLOWING DUST WHICH COULD SUDDENLY REDUCE VISIBILITY. $$ MORGAN
000 WWUS75 KVEF 151724 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 1024 AM PDT FRI SEP 15 2006 AZZ001>003-036-CAZ519>527-NVZ016>022-160130- /O.CON.KVEF.WI.Y.0025.000000T0000Z-060916T0400Z/ NORTHWEST PLATEAU-LAKE HAVASU AND FORT MOHAVE-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-RED ROCK CANYON-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- INCLUDING THE CITIES OF...COLORADO CITY... PIPE SPRING NATIONAL MONUMENT...TUWEEP...MT TRUMBULL... WESTERN GRAND CANYON...LAKE HAVASU...TOPOCK...NEEDLES...KINGMAN... GOLDEN VALLEY...HUALAPAI RESERVATION...DOLAN SPRINGS... VALENTINE...WIKIEUP...ASPENDELL...MT WHITNEY...BISHOP... INDEPENDENCE...LONE PINE...FURNACE CREEK...STOVEPIPE WELLS... SHOSHONE...TECOPA...BARSTOW...DAGGETT...FT IRWIN...BAKER... MOHAVE NATIONAL PRESERVE...MORONGO VALLEY...YUCCA VALLEY... JOSHUA TREE...TWENTYNINE PALMS...MESQUITE...OVERTON...MOAPA... PAHRUMP...INDIAN SPRINGS...DESERT ROCK...AMARGOSA VALLEY... THE TOWN OF MT CHARLESTON...LAS VEGAS...NORTH LAS VEGAS... HENDERSON...BOULDER CITY...LAUGHLIN...BULLHEAD CITY... HOOVER DAM...PRIMM...JEAN...SEARCHLIGHT...CAL-NEV-ARI 1024 AM PDT FRI SEP 15 2006 /1024 AM MST FRI SEP 15 2006/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT /9 PM MST/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT /9 PM MST/ THIS EVENING. SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS UP TO 45 MPH WILL CONTINUE INTO THE EVENING. THESE WINDS WILL BE EVEN STRONGER NEAR NORTH SOUTH ORIENTED MOUNTAIN RANGES AND CANYONS. DRIVERS SHOULD BE PREPARED FOR THESE WINDS...WHICH WILL MAKE HIGH PROFILE VEHICLES ESPECIALLY DIFFICULT TO HANDLE...AND MAY ALSO RAISE AREAS OF BLOWING DUST WHICH COULD SUDDENLY REDUCE VISIBILITY. $$ NVZ015-160130- /O.CON.KVEF.WI.Y.0025.000000T0000Z-060916T0400Z/ LINCOLN COUNTY- INCLUDING THE CITIES OF...CALIENTE...PIOCHE...PANACA...HIKO... ALAMO...RACHEL 1024 AM PDT FRI SEP 15 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS UP TO 45 MPH WILL CONTINUE INTO THE EVENING. THESE WINDS WILL BE EVEN STRONGER NEAR NORTH SOUTH ORIENTED MOUNTAIN RANGES AND CANYONS. DRIVERS SHOULD BE PREPARED FOR THESE WINDS...WHICH WILL MAKE HIGH PROFILE VEHICLES ESPECIALLY DIFFICULT TO HANDLE...AND MAY ALSO RAISE AREAS OF BLOWING DUST WHICH COULD SUDDENLY REDUCE VISIBILITY. $$
000 WWUS75 KVEF 152130 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 230 PM PDT FRI SEP 15 2006 AZZ001>003-036-CAZ519>527-NVZ016>022-160530- /O.EXT.KVEF.WI.Y.0025.000000T0000Z-060916T0700Z/ NORTHWEST PLATEAU-LAKE HAVASU AND FORT MOHAVE-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-RED ROCK CANYON-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- INCLUDING THE CITIES OF...COLORADO CITY... PIPE SPRING NATIONAL MONUMENT...TUWEEP...MT TRUMBULL... WESTERN GRAND CANYON...LAKE HAVASU...TOPOCK...NEEDLES...KINGMAN... GOLDEN VALLEY...HUALAPAI RESERVATION...DOLAN SPRINGS... VALENTINE...WIKIEUP...ASPENDELL...MT WHITNEY...BISHOP... INDEPENDENCE...LONE PINE...FURNACE CREEK...STOVEPIPE WELLS... SHOSHONE...TECOPA...BARSTOW...DAGGETT...FT IRWIN...BAKER... MOHAVE NATIONAL PRESERVE...MORONGO VALLEY...YUCCA VALLEY... JOSHUA TREE...TWENTYNINE PALMS...MESQUITE...OVERTON...MOAPA... PAHRUMP...INDIAN SPRINGS...DESERT ROCK...AMARGOSA VALLEY... THE TOWN OF MT CHARLESTON...LAS VEGAS...NORTH LAS VEGAS... HENDERSON...BOULDER CITY...LAUGHLIN...BULLHEAD CITY... HOOVER DAM...PRIMM...JEAN...SEARCHLIGHT...CAL-NEV-ARI 230 PM PDT FRI SEP 15 2006 /230 PM MST FRI SEP 15 2006/ ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PDT /MIDNIGHT MST/ TONIGHT... THE WIND ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT PDT /MIDNIGHT MST/ TONIGHT. SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS UP TO 45 MPH WILL CONTINUE THROUGH THE EVENING. THESE WINDS WILL BE EVEN STRONGER NEAR NORTH SOUTH ORIENTED MOUNTAIN RANGES AND CANYONS. DRIVERS SHOULD BE PREPARED FOR THESE WINDS...WHICH WILL MAKE HIGH PROFILE VEHICLES ESPECIALLY DIFFICULT TO HANDLE...AND MAY ALSO RAISE AREAS OF BLOWING DUST WHICH COULD SUDDENLY REDUCE VISIBILITY. BOATERS SHOULD BE PARTICULARLY CAREFUL AS WINDS WILL MAKE FOR VERY DANGEROUS CONDITIONS. $$ NVZ015-160530- /O.EXT.KVEF.WI.Y.0025.000000T0000Z-060916T0700Z/ LINCOLN COUNTY- INCLUDING THE CITIES OF...CALIENTE...PIOCHE...PANACA...HIKO... ALAMO...RACHEL 230 PM PDT FRI SEP 15 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... THE WIND ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS UP TO 45 MPH WILL CONTINUE THROUGH THE EVENING. THESE WINDS WILL BE EVEN STRONGER NEAR NORTH SOUTH ORIENTED MOUNTAIN RANGES AND CANYONS. DRIVERS SHOULD BE PREPARED FOR THESE WINDS...WHICH WILL MAKE HIGH PROFILE VEHICLES ESPECIALLY DIFFICULT TO HANDLE...AND MAY ALSO RAISE AREAS OF BLOWING DUST WHICH COULD SUDDENLY REDUCE VISIBILITY. $$
000 WWUS75 KVEF 160449 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 949 PM PDT FRI SEP 15 2006 AZZ002-003-036-CAZ519>522-527-NVZ015>022-160600- /O.CAN.KVEF.WI.Y.0025.000000T0000Z-060916T0700Z/ LAKE HAVASU AND FORT MOHAVE-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-SAN BERNARDINO COUNTY- UPPER COLORADO RIVER VALLEY-LINCOLN COUNTY-NORTHEAST CLARK COUNTY- WESTERN CLARK AND SOUTHERN NYE COUNTY-SHEEP RANGE- SPRING MOUNTAINS-RED ROCK CANYON-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- INCLUDING THE CITIES OF...LAKE HAVASU...TOPOCK...NEEDLES... KINGMAN...GOLDEN VALLEY...HUALAPAI RESERVATION...DOLAN SPRINGS... VALENTINE...WIKIEUP...ASPENDELL...MT WHITNEY...BISHOP... INDEPENDENCE...LONE PINE...FURNACE CREEK...STOVEPIPE WELLS... SHOSHONE...TECOPA...CALIENTE...PIOCHE...PANACA...HIKO...ALAMO... RACHEL...MESQUITE...OVERTON...MOAPA...PAHRUMP...INDIAN SPRINGS... DESERT ROCK...AMARGOSA VALLEY...THE TOWN OF MT CHARLESTON... LAS VEGAS...NORTH LAS VEGAS...HENDERSON...BOULDER CITY... LAUGHLIN...BULLHEAD CITY...HOOVER DAM...PRIMM...JEAN... SEARCHLIGHT...CAL-NEV-ARI 949 PM PDT FRI SEP 15 2006 /949 PM MST FRI SEP 15 2006/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DROPPED BELOW ADVISORY CRITERIA. ISOLATED WIND GUSTS AROUND 35 MPH ARE STILL POSSIBLE OVERNIGHT. $$ AZZ001-CAZ523>526-160700- /O.CON.KVEF.WI.Y.0025.000000T0000Z-060916T0700Z/ NORTHWEST PLATEAU-WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT- MORONGO BASIN-CADIZ BASIN- INCLUDING THE CITIES OF...COLORADO CITY... PIPE SPRING NATIONAL MONUMENT...TUWEEP...MT TRUMBULL... WESTERN GRAND CANYON...BARSTOW...DAGGETT...FT IRWIN...BAKER... MOHAVE NATIONAL PRESERVE...MORONGO VALLEY...YUCCA VALLEY... JOSHUA TREE...TWENTYNINE PALMS 949 PM PDT FRI SEP 15 2006 /949 PM MST FRI SEP 15 2006/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT /MIDNIGHT MST/ TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT /MIDNIGHT MST/ TONIGHT. WEST TO SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS UP TO 45 MPH WILL CONTINUE THROUGH THE EVENING. DRIVERS SHOULD BE PREPARED FOR THESE WINDS...WHICH WILL MAKE HIGH PROFILE VEHICLES ESPECIALLY DIFFICULT TO HANDLE...AND MAY ALSO RAISE AREAS OF BLOWING DUST WHICH COULD SUDDENLY REDUCE VISIBILITY. $$
000 WWUS75 KVEF 160647 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 1147 PM PDT FRI SEP 15 2006 AZZ001-CAZ523>526-160800- /O.EXP.KVEF.WI.Y.0025.000000T0000Z-060916T0700Z/ NORTHWEST PLATEAU-WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT- MORONGO BASIN-CADIZ BASIN- INCLUDING THE CITIES OF...COLORADO CITY... PIPE SPRING NATIONAL MONUMENT...TUWEEP...MT TRUMBULL... WESTERN GRAND CANYON...BARSTOW...DAGGETT...FT IRWIN...BAKER... MOHAVE NATIONAL PRESERVE...MORONGO VALLEY...YUCCA VALLEY... JOSHUA TREE...TWENTYNINE PALMS 1147 PM PDT FRI SEP 15 2006 /1147 PM MST FRI SEP 15 2006/ ...WIND ADVISORY WILL EXPIRE AT MIDNIGHT PDT /MIDNIGHT MST/ TONIGHT... THE WIND ADVISORY WILL EXPIRE AT MIDNIGHT PDT /MIDNIGHT MST/ TONIGHT. WINDS ARE EXPECTED TO CONTINUE TO DIMINISH AFTER MIDNIGHT TO BELOW ADVISORY CRITERIA. THERE COULD BE SOME LOCAL WIND GUSTS AROUND 40 MPH BETWEEN MIDNIGHT AND 1 AM HOWEVER. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Sep 14, 2:53 PM PDT, 24 minutes earlier.
Area forecast discussion, Sep 14, 2:53 PM PDT, 24 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
253 PM PDT THU SEP 14 2006
CORRECTED TO ADD CORRECT WATCH/WARNING/ADVISORY SECTION
.SYNOPSIS...A STRONG LOW PRESSURE SYSTEM FROM THE PACIFIC NORTHWEST
WILL BRING STRONG SOUTHWEST WINDS THROUGH FRIDAY...ALONG WITH MUCH
COOLER TEMPERATURES FOR THE END OF THE WEEK.
&&
.SHORT TERM...LATEST SATELLITE AND SURFACE ANALYSIS INDICATES AREA
OF LOW PRESSURE CURRENTLY NEAR DESERT ROCK THAT IS MOVING OFF TO THE
NORTHEAST. AHEAD OF THE LOW...STORMS ARE CONTINUING TO FIRE. AS
TODAY HAS PROGRESSED AND THE LOW HAS ADVANCED EAST...THE FOCUS OF
STORMS HAS ALSO SHIFTED TO THE EAST AND MORE OUT OF THE CWA. LOOKS
LIKE A VERY ACTIVE EVENING FOR A GOOD PORTION OF COCONINO AND
YAVAPAI COUNTIES. MOHAVE COUNTY IS NOT ENTIRELY OUT OF THE WOODS BUT
WILL LIKELY MISS OUT ON MOST OF THE CONVECTION. WINDS MATERIALIZED
IN SOME PORTIONS OF THE CWA TODAY BUT ADVISORY LEVELS WINDS DID NOT
GO AS FAR EAST AS EXPECTED. TOMORROW SHOULD BE A DIFFERENT STORY AS
THE MAIN TROUGH AXIS ASSOCIATED WITH A VERY STRONG STORM CENTERED
NEAR THE BORDER OF WASHINGTON AND CANADA MOVES ACROSS THE ENTIRE
AREA. WIND WILL BE THE BIG STORY AS MANY PLACES CAN EXPECT GUSTS UP
TO 40 MPH WITH HIGHER TERRAIN GETTING EVEN WINDIER CONDITIONS.
POSITION OF THE TROUGH SUGGESTS THAT LINCOLN AND ESMERALDA COUNTIES
MAY BOTH ESCAPE THE BRUNT OF THE WIND WITH ALL OTHER PLACES LIKELY
HITTING WIND ADVISORY CRITERIA. DEW POINTS SHOULD CONTINUE TO DROP
THROUGH THE DAY ON FRIDAY WHICH WILL GIVE LARGE AREAS OF RED FLAG
CONDITIONS. MOHAVE COUNTY SHOULD AGAIN ESCAPE CRITICAL FIRE
CONDITIONS DUE TO HIGHER DEW POINTS. WINDS SHOULD STILL BE BREEZY ON
SATURDAY...BUT AS THE TROUGH CONTINUES TO SWING TO THE EAST...WINDS
WILL START TO DIMINISH BEHIND IT. WITH THE PASSAGE OF THE
TROUGH...TEMPERATURES WILL NOTICEABLY DROP.
&&
.LONG TERM...NORTHERLY FLOW TO CONTINUE ACROSS AREA SUNDAY BEHIND
SYSTEM EXITING THROUGH NORTHERN PLAINS. MAIN ITEM OF CONCERN WILL BE
THE POTENTIAL FOR STRONG NORTH WINDS ALONG THE COLORADO RIVER VALLEY
SUNDAY. WILL HAVE TO MONITOR THIS FOR POTENTIAL LAKE/FIRE WEATHER
CONCERNS. TROPICAL STORM LANE IS EXPECTED TO BE A HURRICANE BY
SUNDAY AND THE OFFICIAL NHC TRACK AS OF 2 PM EDT TODAY TAKES IT INTO
THE SOUTHERN TIP OF BAJA EARLY SUNDAY. THE LATEST GFS FORECAST THEN
TURNS THE TROPICAL SYSTEM NORTHEAST AND THEN EAST AS IT GETS PICKED
UP BY A TROUGH MOVING THROUGH THE SOUTHERN ROCKIES AND TAKES IT
ACROSS SOUTHERN SONORA AND CHIHUAHUA SUNDAY NIGHT. UNDER THIS
SCENARIO...LITTLE TO NO IMPACT WOULD BE EXPECTED IN THE CWA.
HOWEVER...THERE IS STILL A GREAT DEAL OF UNCERTAINTY AT THIS POINT
WITH THE TRACK AND INTENSITY AND WILL NEED TO WATCH THIS CLOSELY.
MONDAY AND TUESDAY...A LOW PRESSURE SYSTEM IMPACTS THE PACIFIC NW
WHILE A SECONDARY LOW MOVES THROUGH THE EAST PACIFIC TOWARDS THE
SOUTHWEST CONUS. THE GFS MODEL FORECAST TROPICAL MOISTURE GETTING
DRAWN INTO THE LOW WHICH THEN WRAPS IT INTO THE SOUTHWEST COAST.
DUE TO THE HIGH UNCERTAINTY...HAVE CONTINUED THE DRY AND WARMER
TREND OF THE PREVIOUS FORECAST PACKAGE UNTIL MODELS BECOME MORE
CONSISTENT OR THERE IS SOME INDICATION THAT THE SCENARIO IS PLAYING
OUT AS MODELS FORECAST WHEN WE DRAW CLOSER TO THE TIME.
&&
.AVIATION...ISOLATED THUNDERSTORMS WILL CONTINUE TO FIRE IN THE
PEACH SPRINGS AND MORMON MESA CORRIDORS THROUGH THIS EVENING. ALSO A
FEW ISOLATED CELLS ARE POSSIBLE IN THE BEATTY CORRIDOR AS WELL.
EXPECT GUSTY SOUTH TO SOUTHWEST WINDS AREAWIDE THROUGH THE REST OF
THE AFTERNOON WITH GUSTS TO 40 KTS POSSIBLE IN THE DAGGETT AND
BISHOP CORRIDORS AND 30-35 KTS ELSEWHERE. TAFS AND TWEBS ADEQUATELY
DESCRIBE EXPECTED WEATHER CONDITIONS FOR AREA TERMINALS. SEE TAFS
FOR KLAS... KVGT... KDRA... KBIH... KDAG... KEED.
AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.
&&
.VEF WATCHES/WARNINGS/ADVISORIES...
.NV...RED FLAG WARNING FIRE ZONES 460 THROUGH 465 11 AM TO 9 PM
FRIDAY.
WIND ADVISORY ZONES 017 THROUGH 021 9 AM TO 9 PM FRIDAY.
.AZ...WIND ADVISORY ALL ZONES 9 AM TO 9 PM FRIDAY.
.CA...WIND ADVISORY ALL ZONES 9 AM TO 9 PM FRIDAY.
RED FLAG WARNING ALL FIRE ZONES 11 AM TO 9 PM FRIDAY.
BELL/SALMEN
HTTP://WEATHER.GOV/LASVEGASHazardous weather outlook, Sep 14, 8:15 AM PDT, 7 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 815 AM PDT THU SEP 14 2006 AZZ001>003-036-CAZ519>527-NVZ014>022-150600- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 815 AM PDT THU SEP 14 2006 /815 AM MST THU SEP 14 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT A STRONG DISTURBANCE IN THE PACIFIC NORTHWEST WILL CONTINUE TO HEAD SOUTH TOWARD NEVADA TODAY. AHEAD OF THE STORM...SOUTHWESTERLY WINDS WILL GREATLY INCREASE AND BE 20 TO 30 MPH IN MANY AREAS. VISIBILITIES MAY BE GREATLY REDUCED AT TIMES DUE TO BLOWING DUST AND SAND...SO MOTORISTS SHOULD USE CAUTION ESPECIALLY IN RURAL AREAS. SCATTERED SHOWERS AND THUNDERSTORMS ARE ALSO POSSIBLE TODAY DUE TO A WEAK AREA OF LOW PRESSURE IN SOUTHERN INYO COUNTY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG WINDS ARE EXPECTED AGAIN ON FRIDAY AS LARGER DISTURBANCE ASSOCIATED WITH THE PACIFIC NORTHWEST STORM MOVES ACROSS THE AREA. WEST TO SOUTHWEST WINDS ARE EXPECTED TO BE UP TO 35 MPH WITH MANY PLACES GETTING HIGHER GUSTS. WINDS ARE EXPECTED TO DIMINISH THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. HOWEVER...SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER EVENTS.
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 3:23 PM PDT | Red Flag Warning | VEF | Clark, Esmeralda, Lincoln, Nye | 30 hr |
Nearby
Wind Advisories in Nevada, 2006Wind Advisories in California, 2006Wind Advisories in Arizona, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.